# SDR 2006UALA01785

- Difficulty date: September 16, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 36,372 hours, 4,539 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE AT SEAT ABC FROM ROW 46 UP TO 52.   EEL CABLE FOUND WITH OPEN CIRCUIT.  REPAIRED WIRING. OP CHECKS OK FOR SERVICE
